• Contact
  • Submissions
  • Search
  • About
  • Updates
  • Journals
  • Books
  • Subscribe To Open
    • Authors
    • Libraries
    • Booksellers
JournalscmhVol. 80, No. 1pp. 225–227

Erratum to 'On pi-hyperbolic knots and cyclic branched coverings'

  • Luisa Paoluzzi

    Université de Bourgogne, Dijon, France
Erratum to 'On pi-hyperbolic knots and cyclic branched coverings' cover
Download PDF

Abstract

Link to the paper corrected hereby.

Cite this article

Luisa Paoluzzi, Erratum to 'On pi-hyperbolic knots and cyclic branched coverings'. Comment. Math. Helv. 80 (2005), no. 1, pp. 225–227

DOI 10.4171/CMH/12

Dates

Submitted
24 May 2004
Published
31 March 2005

Identifiers

DOI
10.4171/CMH/12

Mathematics Subject Classification

  • 57-XX
  • 00-XX
  • Contact
  • Legal Notice
  • Privacy Policy
  • Accessibility Statement

© 2025 EMS Press
EMS Press is an imprint of the European Mathematical Society - EMS - Publishing House GmbH,
a subsidiary of the European Mathematical Society.